Translator Disclaimer
March 2008 Limiting velocity of high-dimensional random walk in random environment
Noam Berger
Ann. Probab. 36(2): 728-738 (March 2008). DOI: 10.1214/07-AOP338

Abstract

We show that random walk in uniformly elliptic i.i.d. environment in dimension ≥5 has at most one non zero limiting velocity. In particular this proves a law of large numbers in the distributionally symmetric case and establishes connections between different conjectures.

Citation

Download Citation

Noam Berger. "Limiting velocity of high-dimensional random walk in random environment." Ann. Probab. 36 (2) 728 - 738, March 2008. https://doi.org/10.1214/07-AOP338

Information

Published: March 2008
First available in Project Euclid: 29 February 2008

zbMATH: 1145.60051
MathSciNet: MR2393995
Digital Object Identifier: 10.1214/07-AOP338

Subjects:
Primary: 60K37

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.36 • No. 2 • March 2008
Back to Top